Items where Research Group is "Algebra and Combinatorics

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: E | K | S
Number of items: 5.

E

Evans, David (1987) Infinite permutation groups and minimal sets. The Quarterly Journal of Mathematics, 38 (2). pp. 461-471. ISSN 1464-3847

Evans, David (1987) A note on automorphism groups of countably infinite structures. Archiv der Mathematik, 49. pp. 479-483.

K

Key, Jennifer D. and Siemons, Johannes (1987) Regular sets and geometric groups. Results in Mathematics, 11 (1). pp. 97-116. ISSN 1422-6383

S

Siemons, Johannes (1987) Spectra of incidence structures, Proceedings of the 29th Mid-West Symposium on Circuits and Systems. In: Proceedings of the 29th Mid-West Symposium on Circuits and Systems. North Holland, pp. 976-979.

Siemons, Johannes and Key, Jennifer D. (1987) On the k-closure of finite linear groups. Boll. Un. Mat. Ital. B (7), 1 (1). pp. 31-55.

This list was generated on Wed Oct 20 23:11:46 2021 BST.